# SDR UIEA2017051700804

- Difficulty date: May 16, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 75,076 hours, 9,494 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 792755
- Part serial: 818598
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG R ENG PRV. REMOVED AND INSTALLED RT ENGINE PRV CONTROLLER ASSY IAW 36-11-19 ERF M3 FOR LEAK CK AND INSTALLATION TEST 36-11-19-714.
